Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 13 found articles
 
 
  The equilibrium set of infinite dimensional Walrasian economies and the natural projection
 
 
Title: The equilibrium set of infinite dimensional Walrasian economies and the natural projection
Author: Accinelli, Elvio
Appeared in: Journal of mathematical economics
Paging: Volume 49 (2013) nr. 6 pages 6 p.
Year: 2013
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands